MathSciNet Relay Station
MathSciNet bibliographic data
MR257689 (41 #2339) 46.01 (35.00)
Kascic, M. J., Jr.; Roth, B. A closed subspace of ${\cal D}(\Omega )$ which is not an ${\rm LF}$-space. Proc. Amer. Math. Soc. 24 1970 801–802.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement